Abaixo um estudo recente no British Journal of Dermatology com uma revisão de dezenas de artigos buscando uma resposta a pergunta :

“Afinal, posso fazer tratamentos estéticos, peelings, laser usando roacutan ou isotretinoina ?”

Uma resposta rápida é que sim, mas somente com supervisão e consentimento do seu dermatologista, depois de conversarem bem e pesarem risco/benefício.

O fato é que apesar do cuidado que tivemos durante décadas, as evidências não conseguiram provar que há realmente um risco maior de cicatrizes ou manchas durante tratamentos estéticos e o uso de roacutan ou isotretinoína para acne.

Claro, a pele esta mais seca , sensível e todo cuidado é pouco. Mas muitas vezes vale a pena começar e ver como sua pele reage.
Discuta com seu dermatologista.

Dr. Claudio Wulkan
Dermatologista, SBD, SBCD.

First page of Should isotretinoin be stopped prior to surgery? A Critically Appraised Topic

Commentary

Atypical Wound Healing and Isotretinoin for Acne

 Catriona Wootton MD  Hywel C Williams DSc, FRCP

The use of isotretinoin for acne is now well-established in dermatology practice, and its therapeutic effects and primary side effects are well-established. The potential of isotretinoin impairing wound healing or inducing hypertrophic scarring has led many dermatologists to recommend avoiding laser and dermabrasion treatments during and for 6 months after isotretinoin therapy. A literature review was performed to ascertain the evidence of atypical wound healing in association with isotretinoin (19 relevant papers, including 1 randomized controlled trial and a selection of cohort studies, case series, and case reports).1

The randomized controlled trial identified 3 out of 94 patients receiving isotretinoin who had surgery or healing wounds during the trial period. Of these, 2 underwent otolaryngologic surgery and stopped their isotretinoin 2 days prior to surgery. Both recovered normally. The other case reported slow wound healing but no details were provided. The other articles looking at wound healing following surgery included a case series of 3 post-rhinoplasty patients who all developed nasal tip deformities, and a case report of a patient undergoing pilonidal sinus excision without any problems with wound healing.

Six studies (25 patients included in 2 cohorts, 3 case series, 1 case report) dealt with dermabrasion and isotretinoin therapy. Of the 25 patients, 9 (all from the case series/report rather than the cohort studies) were reported to have developed keloidal or hypertrophic scarring after dermabrasion either following (< 6 months) or prior to isotretinoin therapy. Additionally, an addendum to one of the case series states that 2 subsequent patients, not included in the series, developed keloid scarring following dermabrasion after recent isotretinoin therapy.

Nine studies (313 patients included in 4 cohorts, 3 case series, 2 case reports) examined wound healing following laser therapy and isotretinoin use. Of these patients, only 2 developed keloid scarring following argon (for rosacea) and pulsed dye laser treatment (for a capillary malformation) while taking isotretinoin. Both of these cases were from individual case reports.

One further retrospective cohort study of 25 patients having wisdom tooth extraction while on isotretinoin or within 3 months of treatment cessation found that 3 experienced a dry socket postoperatively. No other complications were reported.

Despite the large numbers of patients taking isotretinoin worldwide, very limited data are available regarding wound healing during or within 6 months of treatment. Of the 380 patients assessed within the 19 studies reviewed in this paper, 15 were described as having atypical, hypertrophic, or keloidal scarring following rhinoplasty (3), dermabrasion (9), and laser treatment (2), and 1 patient had delayed wound healing from an unknown cause. Most of the complications with wound healing have been reported in case reports with a very high possibility of selection and publication bias and lack of consideration for confounding variables. The lack of high-quality clinical evidence makes it impossible to come to a firm conclusion regarding the risk of isotretinoin leading to impaired wound healing. Given its widespread use, it is reassuring that no significant issues related to wound healing have been consistently demonstrated. Of course, the absence of evidence of harm cannot be equated with evidence of no harm. We advise patients that there is some doubt that patients taking isotretinoin will heal normally; but, the overall risk appears to be relatively small.